# SDR 98ZZZX1514

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 11731822
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK ASSY HAS WORN BEARINGS.  REMOVED AND REPLACED.
